# SDR DXTA2013091105499

- Difficulty date: September 10, 2013
- Submitted: September 25, 2013
- Operation: Air carrier
- Aircraft: N943QS
- Make and model: Cessna 750
- Aircraft serial: 7500043
- Aircraft time: 13,328 hours, 8,410 cycles
- System (JASC): 3410 · Flight Environment Data
- Part: Cdu
- Part number: 7007549901
- Part serial: 95031728
- Condition: Failed
- Location: Nr 2
- Part time: 11,373 hours, 7,059 cycles
- Stage of operation: CR
- How discovered: O
- Nature of condition: B
- Precautionary procedure: A

## Discrepancy

BRIEF ODOR OF ELECTRICAL SMOKE OCCURED IN FLIGHT ACCOMPANIED BY FMS NR 2 FAILED, INCLUDING BLANK SCRATCH PAD.  SMOKE IMMEDIATELY DISSIPATED.   TROUBLESHOOTING FOUND NR 2 FMS CDU AT FAULT. REMOVED AND REPLACED NR 2 CDU IAW MM 34-60-01. OPS CHECKED NORMAL.
